# SDR MT9A00000036

- Difficulty date: May 15, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Aircraft: N9623B
- Make and model: Cessna 208B
- Aircraft serial: 208B0138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: MS276404
- Condition: Corroded
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 262209118
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SEALED BEARING WERE CORRODED. (K)
